- 06-27-2009, 04:49 PM
My bfriend has been on the gear for 5 weeks, showing good results and I have no problem with his decision. Can someone just clarify - I've read that your libido is supposed to die this is quite the opposite and fantastic but my concern is there seems to be some depression which is also contrary to what I've researched and it happened last time too, he either up or down. Any clues? Thanks
- 06-27-2009, 06:46 PM
so i am assuming he is on sustanon 250...libido will be increased because it is 4 forms of testosterone. the depression can either happen or it wont. i get depression sometimes from certain compounds and not from others. it effects everyone differently. he'll be fine.
EDIT: wait...sus250 or sustanon 250? is he taking the PH or the real thing?
06-28-2009, 04:58 PM
Sustanon 250, I've seen the vial they look authentic and he is pretty particular about his body. Thanks so much for your comment, there's a lot of conflicting advice on the web.
Similar Forum Threads
- By inertia in forum AnabolicsReplies: 2Last Post: 03-12-2003, 06:19 PM
- By YellowJacket in forum AnabolicsReplies: 4Last Post: 02-04-2003, 02:34 PM
- By YellowJacket in forum AnabolicsReplies: 0Last Post: 02-02-2003, 06:00 PM
- By The Answer in forum Weight LossReplies: 1Last Post: 01-28-2003, 08:48 PM
- By whale in forum Training ForumReplies: 2Last Post: 11-12-2002, 02:51 PM